American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 43 found      Go to page: 1 2

[1] Gabriel Nagy and Sarah Reznikoff. Pseudo-diagonals and uniqueness theorems. Proc. Amer. Math. Soc. 142 (2014) 263-275.
Abstract, references, and article information   
View Article: PDF

[2] Zsolt Szũcs. On the Lebesgue decomposition of positive linear functionals. Proc. Amer. Math. Soc. 141 (2013) 619-623.
Abstract, references, and article information   
View Article: PDF

[3] Martin E. Walter. Off-diagonal matrix coefficients are tangents to state space: Orientation and C*-algebras. Proc. Amer. Math. Soc. 137 (2009) 2311-2315. MR 2495264.
Abstract, references, and article information   
View Article: PDF

[4] Paolo Gibilisco, Daniele Imparato and Tommaso Isola. Inequalities for quantum Fisher information. Proc. Amer. Math. Soc. 137 (2009) 317-327. MR 2439456.
Abstract, references, and article information   
View Article: PDF

[5] Vern I. Paulsen and Mrinal Raghupathi. Some new equivalences of Anderson's paving conjectures. Proc. Amer. Math. Soc. 136 (2008) 4275-4282. MR 2431040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Peter G. Casazza and Eric Weber. The Kadison-Singer problem and the uncertainty principle. Proc. Amer. Math. Soc. 136 (2008) 4235-4243. MR 2431036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] D. Buhagiar and E. Chetcuti. Only `free' measures are admissable on $F(S)$ when the inner product space $S$ is incomplete. Proc. Amer. Math. Soc. 136 (2008) 919-922. MR 2361864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Alex Kumjian and Jean Renault. KMS states on C*-algebras associated to expansive maps. Proc. Amer. Math. Soc. 134 (2006) 2067-2078. MR 2215776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Wei Wu. Non-commutative metric topology on matrix state space. Proc. Amer. Math. Soc. 134 (2006) 443-453. MR 2176013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jung-Rye Lee and Dong-Yun Shin. The positivity of linear functionals on Cuntz algebras associated to unit vectors. Proc. Amer. Math. Soc. 132 (2004) 2115-2119. MR 2053984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ola Bratteli, Palle E. T. Jorgensen and Vasyl′ Ostrovs′kyĭ. Representation theory and numerical AF-invariants. The representations and centralizers of certain states on $\scr O_d$. Memoirs of the AMS 168 (2004) MR 2030387.
Book volume table of contents   

[12] Shunlong Luo. Wigner-Yanase skew information vs. quantum Fisher information. Proc. Amer. Math. Soc. 132 (2004) 885-890. MR 2019969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Rui Okayasu. Type III factors arising from Cuntz-Krieger algebras. Proc. Amer. Math. Soc. 131 (2003) 2145-2153. MR 1963761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Esteban Andruchow. Continuity of the support of a state. Proc. Amer. Math. Soc. 130 (2002) 3565-3570. MR 1920035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Gabriel Nagy. A note on idempotents in finite AW*-factors. Proc. Amer. Math. Soc. 130 (2002) 1065-1071. MR 1873780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Eui-Chai Jeong. Irreducible representations of the Cuntz algebra $\mathcal{O}_N$. Proc. Amer. Math. Soc. 127 (1999) 3583-3590. MR 1621953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Florin Pop. Singular extensions of the trace and the relative Dixmier property in the type $II_1$ factors. Proc. Amer. Math. Soc. 126 (1998) 2987-2992. MR 1452820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Douglas R. Farenick and Hongding Zhou. The structure of $C^*$-extreme points in spaces of completely positive linear maps on $C^*$-algebras. Proc. Amer. Math. Soc. 126 (1998) 1467-1477. MR 1443384.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Douglas R. Farenick and Phillip B. Morenz. $C^*$-extreme points in the generalised state spaces of a $C^*$-algebra. Trans. Amer. Math. Soc. 349 (1997) 1725-1748. MR 1407488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] L. J. Bunce and J. D. Maitland Wright. A topological characterization of linearity for quasi-traces. Proc. Amer. Math. Soc. 124 (1996) 2377-2381. MR 1322914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Cho-Ho Chu and Masaharu Kusuda. On factor states of $C^*$-algebras and their extensions. Proc. Amer. Math. Soc. 124 (1996) 207-215. MR 1291765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] R. J. Archbold. On residually finite-dimensional $C\sp *$-algebras . Proc. Amer. Math. Soc. 123 (1995) 2935-2937. MR 1301006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] A. Van Daele. The Haar measure on a compact quantum group . Proc. Amer. Math. Soc. 123 (1995) 3125-3128. MR 1277138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] L. J. Bunce and J. Hamhalter. Traces and subadditive measures on projections in ${\rm JBW}$-algebras and von Neumann algebras . Proc. Amer. Math. Soc. 123 (1995) 157-160. MR 1223512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Hideki Kosaki. A remark on Sakai's quadratic Radon-Nikod\'ym theorem . Proc. Amer. Math. Soc. 116 (1992) 783-786. MR 1099341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] P. J. Stacey. A family of type ${\rm III}$ extensions of the trace on the Choi algebra . Proc. Amer. Math. Soc. 114 (1992) 683-686. MR 1068131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Betül Tanbay. Pure state extensions and compressibility of the $l\sb 1$-algebra . Proc. Amer. Math. Soc. 113 (1991) 707-713. MR 1062394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Jan Hamhalter. States on $W\sp *$-algebras and orthogonal vector measures . Proc. Amer. Math. Soc. 110 (1990) 803-806. MR 1036987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Alexander Kaplan. Multi-states on $C\sp *$-algebras . Proc. Amer. Math. Soc. 106 (1989) 437-446. MR 972233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Tim Pennings and Justin Peters. Dynamical systems from function algebras . Proc. Amer. Math. Soc. 105 (1989) 80-86. MR 973840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 43 found      Go to page: 1 2